# SDR 2015FA0000152

- Difficulty date: February 28, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Aircraft: N808MR
- Make and model: Dhav DHC8315
- Aircraft serial: 663
- Aircraft time: 4,482 hours, 2,119 cycles
- Engine: Pwa PW123
- Engine time: 4,482 hours, 1,370 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 85410146
- Condition: Cracked
- Location: Nacelle
- Part time: 4,482 hours, 2,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE AND INSPECTION OF THE NACELLE AREA NOTICED A ONE INCH CRACK ON THE HORSE COLLAR BOTTOM LEFT SIDE AT THE OUTER ANGEL OF THE ENGINE NACELLE HORSE COLLAR ASSY THE CRACK RAN AT THE ANGLE BEND HORIZONTALITY, THE REPAIR WAS MADE IAW DRAWING RIGHT ENGINE HORSE COLLAR WAS INSPECTED AND NO CRACKS WERE FOUND.
